# SDR 06FDEA1368

- Difficulty date: April 10, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: AYB71481
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WING ROOT STA Y1298 LOWER AUX TANK UPPER CAP FOUND WITH HAIR LINE CRACK MEASURED APPROX 4" IN LENGTH.  COMPLIED WITH FEDEX EA 1-5310-95675, TITLE: FUSELAGE, CAP ANGLE LEFT UNDER WING BARREL STRUCTURE AT STATION Y=1298.6, XCW 46, CRACK ANGLE.  FABRICATION AND SPLICE INSTALLATION.
